# SDR CA020523014

- Difficulty date: August 22, 2001
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Piper PA-32-300
- Aircraft time: 3,862 hours
- Engine: Lyc IO540K1A5
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Bracket
- Condition: Cracked
- Location: Stab Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND WHERE STABILATOR TRIM BRACKET MEETS THE STABLATOR TRIM TAB DURING UNRELATED INSPECTION. AREA REINFORCED BY AMO.
